I've been on Wellbutrin for 24 days. At first there was immediate relief and energy. However, for the past couple days I've been bouncing all over the place with my mood going up and down. I am sleeping so much better and my anger issues are vastly improved. I'm just scared because these periods of sadness the past couple days make me afraid it isn't working after all.
Yep, the wellbutrin gave me energy when I started taking it. It helped me get out of bed when I sank into a deep depression when the zoloft stopped working & I went to a therapist who added it to my meds. However, it seem to not give me the energy like it did the first months I took it. My shrink increased the dose too. I think coffee seem to help, but I don't want 2 get that caffeine crash, so I am open to suggestions.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 3 answers
Posted 15 Jun 2014 • 3 answers
Posted 11 Feb 2016 • 2 answers
Posted 29 Dec 2016 • 2 answers
Posted 16 Feb 2018 • 0 answers